# SDR N6WA2013021001

- Difficulty date: February 10, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 20,582 hours, 14,146 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MESSAGE.  CLEANED PAX DOOR PROX SENSOR PX 107, PERFORMED OP'S CHECK IAW AMM 52-70-00, OPS CHECK GOOD AT THIS TIME.
